首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Functional kernel estimators of large conditional quantiles
  • 本地全文:下载
  • 作者:Laurent Gardes ; Stéphane Girard
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2012
  • 卷号:6
  • 页码:1715-1744
  • DOI:10.1214/12-EJS727
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:We address the estimation of conditional quantiles when the covariate is functional and when the order of the quantiles converges to one as the sample size increases. In a first time, we investigate to what extent these large conditional quantiles can still be estimated through a functional kernel estimator of the conditional survival function. Sufficient conditions on the rate of convergence of their order to one are provided to obtain asymptotically Gaussian distributed estimators. In a second time, basing on these result, a functional Weissman estimator is derived, permitting to estimate large conditional quantiles of arbitrary large order. These results are illustrated on finite sample situations.
国家哲学社会科学文献中心版权所有